# SDR ARWA20030703

- Difficulty date: July 8, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Line
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT HEARD LOUD NOISE AND CABIN CLIMBED, UNABLE TO MAINTAIN CABIN PRESSURE.  ENTERED ON DMI NR 17926 IAW MEL 21-65 CAT "C" PLACARD INSTALLED.   FOUND VENTURI SENSING LINE BROKEN.  REMOVED AND REPLACED SENSING LINE IAW STC  ST466CH; PERFORMED OPERATIONAL CHECK ON GROUND FOUND NORMAL IAW STC  ST466CH.  CLEARED DMI  17926.
